A Randomized Algorithm for Multiselection

(2006) A Randomized Algorithm for Multiselection. Journal of Discrete Mathematics and Applications, 16 (2). pp. 635-645.

[img]
Preview
PDF
RandMS.pdf

Download (152kB) | Preview
Item Type: Article
Subjects: Computer
Department: College of Computing and Mathematics > Information and Computer Science
Depositing User: MOHAMMAD HAMAD AL-SUWAIYEL
Date Deposited: 25 Jun 2008 12:10
Last Modified: 01 Nov 2019 14:03
URI: https://eprints.kfupm.edu.sa/id/eprint/10620